BibTeX record: journals/endm/GoddardH02

download as .bib file

@article{DBLP:journals/endm/GoddardH02,
  author    = {Wayne Goddard and
               Michael A. Henning},
  title     = {Vertex Coverings by Coloured Induced Graphs - Frames and Umbrellas.},
  journal   = {Electronic Notes in Discrete Mathematics},
  year      = {2002},
  volume    = {11},
  pages     = {338--348},
  url       = {http://dx.doi.org/10.1016/S1571-0653(04)00078-2},
  doi       = {10.1016/S1571-0653(04)00078-2},
  timestamp = {Wed, 03 Sep 2014 01:46:46 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/endm/GoddardH02},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}